Positive linear operators generated by analytic functions
No Thumbnail Available
Date
2007
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Let phi be a power series with positive Taylor coefficients {a(k)}(k=0)(infinity) and non-zero radius of convergence r <= infinity. Let xi x, 0 <= x <= r be a random variable whose values alpha(k), k = 0, 1,..., are independent of x and taken with probabilities a(k)x(k)/phi(x), k = 0, 1,.... The positive linear operator (A(phi)f)(x) := E[f(xi x)] is studied. It is proved that if E(xi(x)) = x, E(xi(2)(x)) = qx(2) + bx + c, q, b, c is an element of R, q > 0, then A(phi) reduces to the Szasz-Mirakyan operator in the case q = 1, to the limit q-Bernstein operator in the case 0 < q < 1, and to a modification of the Lupas, operator in the case q > 1.
Description
Keywords
Szasz -Mirakyan operator, positive operator, limit q-Bernstein operator, q-integers, Poisson distribution, totally positive sequence
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q4
Scopus Q
Source
Volume
117
Issue
4
Start Page
485
End Page
493